# SDR ASAA2019112191387

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 52,875 hours, 25,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 STIFF TO OPEN. GROUNDED - YES. CYCLED DOOR SEVERAL TIMES, DOOR OPENS AND CLOSES NORMALLY. NO DEFECTS NOTED. CREW ACKNOWLEDGES DOOR OPS NORMALLY.
